# SDR FDEA201109093812

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48312
- Aircraft time: 54,534 hours, 17,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: ACA722437
- Condition: Cracked
- Location: Zone 200
- Part time: 54,354 hours, 17,396 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FRAME, CENTERING GUIDE, LOWER AFT SUPPORT FITTING CRACKED. FABRICATED & INSTALLED SUPPORT FITTING.
